### International Seminar on Priority Challenges in Pension Administration jointly organized by MHLW/ISSA/PIE Mita-Kaigisho, Tokyo, Japan, 20-22 January 2010

### Agenda

Day 1

### Wednesday 20<sup>th</sup> January 2010

14:00 – 14:15 **Registration** 

### 14:15 – 14:35 **Opening Addresses** by 2 organizers

(Chairperson: Prof. Yukinobu Kitamura, Hitotsubashi University)

Mr. Jens Schremmer (ISSA)

Mr. Nobuyoshi Ishii (MHLW)

- 14:35 15:05 Keynote Speech by Prof. N. Takayama (Hitotsubashi University)
- 15:05 15:20 Coffee Break

### 15:20 – 17:20 Pension Administration Models and Current Challenges

(Moderator: Louis Enoff, Enoff Associates, Ltd., Principal, USA)

15:20 - 15:55

Mr. Ian McDonald (HMRC National Insurance Contributions Office (NICO), Director, UK)

(25 minutes presentation, 10 minutes Q&A)

15 :55 -16 :30

Mr. Guillaume Filhon (CNAVTS, Chief of Staff, France)

(25 minutes presentation, 10 minutes Q&A)

16:30 - 17:05

Prof. Tine Stanovnik (Institute for Economic Research, Professor, Slovenia)

(25 minutes presentation, 10 minutes Q&A)

17:05 – 17:20 General Discussion (15 minutes)

- 17:20 17:30 Group Photo
- 18:00 19:30 Dinner Reception (invited persons only)

### 9:15 – 10:45 Pension Administration Approaches to Challenging Population Groups (1)

(Moderator: Stanford Ross, Lawyer and Expert Consultant to the IMF and World Bank, USA)

9:15 - 9:50

Mr. Louis Enoff (Enoff Associates, Ltd., Principal, USA)

(25 minutes presentation, 10 minutes Q&A)

- 9:50 10:25
  - Mr. Markus Sailer (Deutsche Rentenversicherung Bund, Senior Economist, Germany)

(25 minutes presentation, 10 minutes Q&A)

- 10:25 10:45 General Discussion
- 10:45 11:00 Coffee Break

### 11:00 – 12:30 Pension Administration Approaches to Challenging Population Groups (2)

(Moderator: Mukul Asher, National University of Singapore, Professor, Singapore)

- 11:00 11:35
  - Dr. Hyungpyo Moon (KDI, Senior Fellow, *Korea*) & Dr. Seong-Sook Kim (National Pension Service, Chief of Division of Pension Studies, *Korea*)
  - (25 minutes presentation, 10 minutes Q&A)
- 11:35 12:10

Ms. Anahi Sosa (Banco de Prevision Social, Director, Uruguay)

(25 minutes presentation, 10 minutes Q&A)

- 12:10 12:30 General Discussion
- 12:30 14:00 Lunch Break

### 14:00 – 15:30 Effective and Efficient ICT Strategies to Support Pension Administration (1)

(Moderator: Jens Schremmer, ISSA)

- 14:00 14:35
  - Mr. Markku Kiiski (KELA, Head of the Data Administration Dept. Finland)

(25 minutes presentation, 10 minutes Q&A)

14:35 – 15:10

Mr. Francisco Delgado (INSS, Head of ICT, Spain)

(25 minutes presentation, 10 minutes Q&A)

- 15:10 15:30 General Discussion
- 15:30 15:45 Coffee Break

## 15:45 – 17:15 Effective and Efficient ICT Strategies to Support Pension Administration (2)

(Moderator: Chris Gibbon, Vice President, IBM, UK)

- 15:45 16:20
  - Mr. Carsten Bodal (ATP, Vice President of Customer service, *Denmark*) & Mr. Anders Schmidt Hansen (ATP, Marketing Manager, *Denmark*)

(25 minutes presentation, 10 minutes Q&A)

16:20 - 16:55

Mr. Rodrigo Assumpção (DATAPREV, President, Brazil)

(25 minutes presentation, 10 minutes Q&A)

- 16:55 17:15 General Discussion
- 18:00 19:30 Dinner (invited persons only)

### Day 3

### Friday 22<sup>nd</sup> January 2010

### 9:15 – 10:45 Ensuring Appropriate Information Management and Data Quality

(Moderator: Tine Stanovnik, Institute for Economic Research, Professor, Slovenia)

9:15 – 9:50

Mr. Jerry Berson (SSA, Assistant Deputy Commissioner of the Office of System, USA)

(25 minutes presentation, 10 minutes Q&A)

9:50 - 10:25

Mr. Thomas Neumann (Austrian Social Insurance Institutions, Director, Austria)

(25 minutes presentation, 10 minutes Q&A)

### 10:25 - 11:00

Mr. Paul Cowan (Centrelink, General Manager, Australia)

(25 minutes presentation, 10 minutes Q&A)

11:00 – 11:15 Coffee Break

### 11:15 – 12:30 Q&A and Discussion on Data Quality and ICT Issues

(Moderator: Raul Ruggia - ISSA)

- Stay in the podium: Mr. Berson, Mr. Neumann, Mr. Cowan
- Participation of other contributors (mainly of ICT session), based on questions stated by the moderator
- 12:30 14:00 Lunch Break

# 14:00 – 15:30 Customer-oriented Services and Information: Public Satisfaction and Compliance

(Moderator: Louis Enoff, Enoff Associates, Ltd., Principal, USA)

14:00 - 14:30

Mr. Paul Larsson (the Swedish Pensions Agency, Head of information and customer service, *Sweden*) and Mr. Arne Paulsson (the Orange Envelope, Expert, *Sweden*)

(20 minutes presentation, 10 minutes Q&A)

14:30 - 15:00

Mr. Dominique La Salle (Seniors and Pensions Policy Secretariat, Acting Senior Assistant Deputy Minister, *Canada*)

(20 minutes presentation, 10 minutes Q&A)

15:00 - 15:30

Mr. Luc Boss (Sociale Verzekeringsbank, Netherlands)

(20 minutes presentation, 10 minutes Q&A)

15:30 – 15:45 Coffee Break

#### 15:45 – 17:20 Future Challenges in Pension Administration

(Moderator: Mr. Stanford Ross, Lawyer and Expert Consultant to the IMF and World Bank, USA)

15:45 – 16:05

Mr. Stanford Ross (Lawyer and Expert Consultant to the IMF and World Bank)

(20 minutes presentation)

16:05 - 16:15

Prof. Mukul Asher (National University of Singapore, Professor, Singapore)

(10 minutes presentation)

16:15 – 16:25

Mr. Chris Gibbon (IBM, Vice President, UK)

(10 minutes presentation)

16:25 - 16:35

Mr. David McCurley (Accenture, Global Director of Human Service, USA)

(10 minutes presentation)

16:35 - 16:45

Mr. Raul Ruggia (ISSA)

(10 minutes presentation)

16:45 – 17:20 General Discussion

- 17:20 17:30 Closing Session
- 18:00 19:30 Dinner (invited persons only)

Remark: Each allocated presentation time is at the maximum.

-----End of Seminar-----